MathSciNet Relay Station
MathSciNet bibliographic data
MR2074747 (2005g:35182) 35K57 (35B40 60H15)
Xin, Jack KPP front speeds in random shears and the parabolic Anderson problem. Methods Appl. Anal. 10 (2003), no. 2, 191–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement